# SDR YTRR100737

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N3187D
- Make and model: Bell 206B-3
- Aircraft serial: 1369
- Aircraft time: 11,324 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Part serial: 17191
- Condition: Intermittent
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN A LOAD IS APPLIED TO THE ENGINE THE GOVERNOR DROOPS AND WILL NOT RECOVER.
